Announcement

Collapse
No announcement yet.

docycline making eyes worse??

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • docycline making eyes worse??

    I have had seborrhea dermatitis along with blepharitus for several years now. I recently tested a zero on the Schirmer test and my eye doctor put me on Azasite and 100mg 2xs a day of Doxycycline. I was great until day 11. Summer is usually the best time for my scalp and eyes. On day 11 my skin and scalp were an itchy, oily, dry mess. Then the Azasite I had been using burned and seemed to make things worse. Any drop started to irritate my eyes. Before the Azasite and Doxy, I only felt dry in one eye and lost lashes. Now it has been almost 28 days of doxy. I called the eye dr. 2 weeks ago and they said I might be having an allergic reaction to the Azasite. Two weeks later and I have both eyes bone dry and painful. I think it is odd that my seborrhea dermatitus fared up while on doxy. I mentioned this to the nurse and they said is was just a coincidence! I am thinking about stopping the doxy even thought they said to stay on it. Has anyone with gotten drier and had symptoms get worse on doxycycline? My skin is also a mess and I have gone back to using my dandruff shampoos! Any advice would be GREATLY appreciated!!

  • #2
    I have been on doxycycline for a couple of years, and it really did help. Recently my eyes have gotten much more painful. I don't think it is the medication. I haven't tried Azasite yet, but I see the eye doctor tomorrow and plan to ask him about it.

    Originally posted by zoe View Post
    I have had seborrhea dermatitis along with blepharitus for several years now. I recently tested a zero on the Schirmer test and my eye doctor put me on Azasite and 100mg 2xs a day of Doxycycline. I was great until day 11. Summer is usually the best time for my scalp and eyes. On day 11 my skin and scalp were an itchy, oily, dry mess. Then the Azasite I had been using burned and seemed to make things worse. Any drop started to irritate my eyes. Before the Azasite and Doxy, I only felt dry in one eye and lost lashes. Now it has been almost 28 days of doxy. I called the eye dr. 2 weeks ago and they said I might be having an allergic reaction to the Azasite. Two weeks later and I have both eyes bone dry and painful. I think it is odd that my seborrhea dermatitus fared up while on doxy. I mentioned this to the nurse and they said is was just a coincidence! I am thinking about stopping the doxy even thought they said to stay on it. Has anyone with gotten drier and had symptoms get worse on doxycycline? My skin is also a mess and I have gone back to using my dandruff shampoos! Any advice would be GREATLY appreciated!!

    Comment

    Unconfigured PHP Module

    Collapse

    Working...
    X

    Debug Information